# SDR COMA0760024

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 31,776 hours, 29,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED BY PYLON SEAL RIGHT SIDE.  REPAIRED IAW REO 601R-53-61-268.
